Tennessee, 2013Flash Flooding in Tennessee, July 5 to 6, 2013
July 5 to 6, 2013 · NWS OHX · 2 events in 2 counties and zones
Heavy rains continued to impact Middle Tennessee throughout the afternoon and evening hours. Soils in Middle Tennessee were already very moist from the day before with elevated creek and river levels.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rains continued to impact Middle Tennessee throughout the afternoon and evening hours. Soils in Middle Tennessee were already very moist from the day before with elevated creek and river levels. Areas in east-central Middle Tennessee received between 4 and 7 inches of rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 5, 11:59 AM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 5, 11:59 AM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1259 PM CDT FRI JUL 5 2013
.UPDATE...FOR 18Z AVIATION FORECAST
&&
.AVIATION...
CONVECTION HAS DEVELOPED IN A BAND FROM LAWRENCEBURG NORTHEAST
THROUGH THE NASHVILLE AREA INTO KENTUCKY AROUND LAKE CUMBERLAND.
LOOK FOR SHOWERS AND THUNDERSTORMS TO BECOME MORE NUMEROUS AS WE
GO THROUGH THE AFTERNOON AND CONTINUE TONIGHT. AM EXPECTING POOR
FLYING WEATHER FOR THE NEXT 24 HOURS AND BEYOND HERE IN THE MID
STATE DUE TO LOW CEILINGS AND VISIBILITIES WITH NUMEROUS SHOWERS
AND THUNDERSTORMS AFFECTING THE AREA.
BOYD
&&
.PREV DISCUSSION... /ISSUED 1124 AM CDT FRI JUL 5 2013/
UPDATE...
LATEST RADAR IMAGERY SHOWS SCATTERED LIGHT SHOWERS STREAMING
NORTHWARD ACROSS THE MID STATE. WIDESPREAD CLOUD COVER AND PRECIP
IS KEEPING TEMPS DOWN AND HAVE LOWERED HIGH TEMPS A TAD.
ALSO...12Z OHX SOUNDING SHOWED A VERY SATURATED ATMOSPHERE IN
PLACE WITH A PWAT OF 1.81 INCHES. THUS LIGHTNING WILL BE HARD TO
COME BY TODAY SO HAVE LOWERED TSTORM MENTION TO JUST A SLIGHT
CHANCE.
12Z NAM/GFS ALONG WITH LATEST HRRR RUNS SHOWING A BLOSSOMING OF
SHOWERS LATER THIS AFTERNOON AND ESPECIALLY TONIGHT AS UPPER
TROUGH INCHES CLOSER TO US. MODELS ALSO SHOW ADDITIONAL ROUNDS OF
SHOWERS/STORMS OVER THE WEEKEND...ESPECIALLY SATURDAY NIGHT AS
STRONG LIFT DEVELOPS OVER THE MID STATE IN THE DIVERGENT FLOW
SOUTHEAST OF THE UPPER LOW. IN ADDITION...MUCH OF THE WATCH AREA
RECEIVED BETWEEN 1.5 AND 5.5 INCHES OF RAINFALL YESTERDAY...WHICH
HAS LOWERED FFG VALUES BELOW 1 INCH/HR FOR SOME LOCATIONS. HPC
QPF INDICATES AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVER
THE WEEKEND...WHILE RAW GFS/NAM QPF OUTPUT IS EVEN HIGHER ALTHOUGH
CONVECTIVE FEEDBACK IS SKEWING THEIR OUTPUT. EVEN SO...WITH
GROUNDS SATURATED FROM THE RECENT RAINFALL...ANY ADDITIONAL HEAVY
RAINFALL WOULD RESULT IN FLOODING OVER THE WEEKEND. FOR ALL THESE
REASONS HAVE EXTENDED THE FLASH FLOOD WATCH OUT THROUGH SUNDAY
MORNING.
SHAMBURGER
PREV DISCUSSION... /ISSUED 914 AM CDT FRI JUL 5 2013/
SEEING A LULL IN THE RAINFALL ACROSS THE MID STATE AT THIS TIME.
THIS WILL GIVE RIVERS AND CREEKS A CHANCE TO DO THEIR JOB IN
CARRYING OFF THE WATER THAT FELL YESTERDAY AND OVERNIGHT. THINK WE
WILL SEE SCATTERED SHOWERS AS WE GO THROUGH THE MORNING BEGIN TO
INCREASE AND BECOME MORE NUMEROUS ACROSS SOUTHERN AND EASTERN
AREAS OF THE MID STATE BY EARLY AFTERNOON AND EVENTUALLY COVER
JUST ABOUT ALL OF THE MID STATE BY MID AFTERNOON. LOCALLY HEAVY
RAINFALL WILL ONCE AGAIN BE POSSIBLE THAT COULD LEAD TO LOCALIZED
FLASH FLOODING.
BOYD
PREV DISCUSSION... /ISSUED 657 AM CDT FRI JUL 5 2013/
UPDATE...FOR 12Z AVIATION DISCUSSION.
AVIATION...12Z AVIATION DISCUSSION.
UNCERTAINTIES...CEILING FLUCTUATIONS BETWEEN VFR TO IFR CEILINGS AND HEAVY
RAINFALL IMPACTS TAF SITES. FOR BRIEFNESS 05/12Z-05/18Z...WILL GO WITH
PREVAILING CONDITIONS BUT STILL EXPECT SOME FLUCTUATIONS POSSIBLE. BELIEVE
BEST CHANCE FOR HEAVY RAINFALL 05/20Z-06/00Z...BUT MODERATE RAINFALL
POTENTIAL SHOULD PERSISTS THRU 06/10Z PER HIGH PRECIP WATER VALUES. EXPECT A
GENERAL LOWERING OF CEILINGS TO MVFR/IFR THRESHOLDS AFTER 06/00Z WITH MORE
PRONOUNCED PATCHY FOG DEVELOPMENT. EXPECT OVERALL LIGHT SLY FLOW THRU 06/12Z
WITH SOME POTENTIAL OF HIGHER GUSTS NEAR TSTMS.
PREV DISCUSSION... /ISSUED 328 AM CDT FRI JUL 5 2013/
STRONG BERMUDA HIGH CENTERED OVER THE WESTERN ATLANTIC WITH AN
UNUSUALLY STRONG MID SUMMER TROUGH OVER THE NATIONS INTERIOR. DEEP
SOUTHERLY FLOW EXISTS BETWEEN THE TWO FEATURES. AT THE SFC...A
WEAKENING N-S STATIONARY FRONTAL BOUNDARY STRETCHES FROM THE WESTERN
GULF NE THROUGH MS AND WESTERN TN.
CURRENTLY...A BRIEF LULL IN THE WET PATTERN IS INDICATED. 850 MB
FLOW IS SLIGHTLY ENHANCED BUT THE DEGREE OF SPEED CONVERGENCE IS
OVERDONE. UPPER TROUGH APPEARS TO BE TOO FAR WEST TO EXPAND ON ANY
UPPER DIVERGENCE ACROSS THE AREA. THUS...THE KEY CATALYST WOULD
NEED TO BE DISTURBANCES WITHIN THE MID/UPPER LEVEL SOUTHERLY FLOW.
LATEST MODELS SUGGEST THE BETTER DISTURBANCES HAVE SHIFTED NORTH
FOR NOW.
FOR TODAY...AIRMASS WILL NEED A LITTLE DAYTIME HEATING TO GET THE
CONVECTION GOING. BUT BY AFTERNOON AND TONIGHT...THE AFOREMENTIONED
UPPER TROUGH WILL BEGIN MOVING EASTWARD WHILE THE ASSOCIATED UPPER
LOW MOVE SOUTHEASTWARD. THIS WILL ALLOW DEEPER MOISTURE TO RETURN
WITH ADDITIONAL DYNAMICS COMING INTO PLAY. THUS...THE LIKELY TO
CATEGORICAL POPS WILL RETURN THIS AFTERNOON AND INTO TONIGHT.
NOW...AS FAR AS THE FLASH FLOOD WATCH GOES...RAINFALL AMOUNTS HAVE
BEEN GENERALLY IN THE 1-2 INCH RANGE SO FAR BUT SCATTERED AREAS
HAVE RECEIVED MUCH MORE. LATEST FFG SUGGEST THAT ONLY AN INCH OR SO
OF RAINFALL IN THE 1-3 HR PERIOD MAY CAUSE FLASH FLOODING.
THUS...WILL ELECT TO KEEP THE FLASH FLOOD WATCH GOING. IT DOES
EXPIRE FRIDAY EVENING(THIS UPCOMING EVENING). WILL ALLOW THE DAY
SHIFT TO DECIDE ON WHETHER OR NOT TO EXTEND THE WATCH.
OTHERWISE...THUS FAR...THE MODELS HAVE TENDED TO BE A LITTLE TOO
AGGRESSIVE WITH THE QPF FROM THIS SYSTEM. THUS...WILL LEAN TOWARD
THE HPC QPF ESTIMATIONS FOR THE QPF GRIDS.
AS WE GO FORWARD IN TIME...THE UPPER TROUGH WILL BE MOVING EASTWARD
WITH THE AXIS CROSSING THE MID STATE ON SUNDAY. IT WILL BE AT THIS
POINT THAT OUR POPS WILL BEGIN TO DECREASE...SETTING THE STAGE FOR A
MORE SUMMER-LIKE PATTERN FOR THE EXTENDED PERIOD.
FOR THE NEAR TERM TEMPS...WITH THE INFLUENCES OF THE UPPER
TROUGH...CLOUDS AND PRECIPITATION...BELOW NORMAL TEMPS WILL CONTINUE
THROUGH SUNDAY. VERSUS THE MAV GUIDANCE...A SLIGHT UNDERCUT OF MAX
VALUES WILL BE INCLUDED.
IN THE EXT FCST...ONCE THE UPPER TROUGH AXIS MOVES EAST...WE WILL
REVERT MORE TOWARD A TYPICAL SUMMERTIME PATTERN. THE BERMUDA HIGH
AND THE UPPER HIGH OVER THE SOUTHERN PLAINS WILL BOTH WEAKEN. THE
WEAKNESS WITHIN THE TWO UPPER LEVEL HIGHS WILL STILL ALLOW
CONVECTION POSSIBILITIES TO CONTINUE...BUT AREAL COVERAGE WILL BE
MUCH LESS THAN WHAT WE ARE SEEING THROUGH MUCH OF THE NEAR TERM
FORECAST.
AS WE MOVE TOWARD THE END OF THE EXT PERIOD...WEAK TROUGHING/NW FLOW
WILL RETURN WITH POPS AND QPF AMOUNTS INCHING UPWARD ONCE AGAIN.
FOR THE EXT TEMPS...VALUES WILL LOOK VERY SEASONAL AS A WEAK W-E
RIDGE PREVAILS AND 850 MB TEMPS RANGE FROM 18C-20C. VERSUS THE
MEX...WILL INCLUDE A SLIGHT UNDERCUT.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ007>011-026>034-
059>066-075-077>080-094-095.
&&
01
Hazardous weather outlook, Jul 5, 4:12 AM CST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
512 AM CDT FRI JUL 5 2013
TNZ007>011-026>034-059>066-075-077>080-094-095-061000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-LAWRENCE-GILES-
512 AM CDT FRI JUL 5 2013
...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT. LOCALIZED HEAVY RAIN WILL BE POSSIBLE DURING AT LEAST THE
AFTERNOON HOURS TODAY. AN ADDITIONAL ONE TO TWO INCHES...WITH
ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE THROUGH TONIGHT. THIS
ADDITIONAL RAINFALL MAY RESULT IN LOCALIZED FLASH FLOODING...ESPECIALLY
IN URBAN AREAS AND OTHER FLOOD PRONE LOCATIONS...ALONG WITH SMALL
CREEKS AND STREAMS THAT MAY GO OUT OF THEIR BANKS THROUGH TONIGHT
ALSO.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
SATURDAY THROUGH THURSDAY. TOTAL RAINFALL AMOUNTS OF THREE TO SIX
INCHES ARE EXPECTED THROUGH SUNDAY...WITH ADDITIONAL RAINFALL AMOUNTS
POSSIBLE THROUGH THURSDAY. HEAVY RAINFALL RESULTING IN LOCALIZED
FLOODING WILL CONTINUE TO BE POSSIBLE ESPECIALLY IN URBAN AREAS
AND OTHER FLOOD PRONE LOCATIONS ALONG WITH AREAS THAT HAVE SATURATED
GROUND CONDITIONS WITH PERSISTENT SHOWERS AND THUNDERSTORM OCCURRENCES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
TNZ005-006-022>025-056>058-093-061000-
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-
LEWIS-WAYNE-
512 AM CDT FRI JUL 5 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL MAY CAUSE PONDING OF
WATER ON ROADWAYS AND OR LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
SATURDAY THROUGH THURSDAY. HEAVY RAINFALL RESULTING IN LOCALIZED
FLOODING WILL BE POSSIBLE ESPECIALLY IN URBAN AREAS AND OTHER
FLOOD PRONE LOCATIONS ALONG WITH AREAS THAT HAVE SATURATED GROUND
CONDITIONS WITH PERSISTENT SHOWERS AND THUNDERSTORM OCCURRENCES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
31
In the hours before
Special weather statement, Jul 5, 10:04 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1104 AM CDT FRI JUL 5 2013
TNZ005>011-022>034-056>066-075-077>080-093>095-061615-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
1104 AM CDT FRI JUL 5 2013
...POTENTIAL FOR FLOODING RAINS IN MID STATE NEXT 48 HOURS...
A MOIST PLUME OF AIR WILL CONTINUE TO FEED NORTHWARD FROM GULF
REGION AS AN UPPER TROUGH SLOWLY MOVES EASTWARD THROUGH SUNDAY MORNING.
RAINFALL AMOUNTS WILL AVERAGE 2 TO 4 INCHES WITH LOCALLY HIGHER
AMOUNTS UPWARDS OF 5 INCHES POSSIBLE. THE AXIS OF HEAVIEST RAINFALL
WILL LIKELY DEVELOP NORTH TO SOUTH JUST EAST OF INTERSTATE 65. THE
ADDITIONAL RAINFALL ON TOP OF ALREADY SATURATED GROUND WILL GO
RAPIDLY AS RUNOFF INTO CREEKS...STREAMS AND RIVERS...CAUSING
QUICK RISES. SIGNIFICANT RIVER FLOODING IS ALSO POSSIBLE. RAINFALL
IS EXPECTED TO TAPER OFF ON SUNDAY.
IF YOU LIVE IN LOW LYING AREAS...OR ALONG CREEKS...STREAMS AND
RIVERS STAY ABREAST OF THE WEATHER THIS WEEKEND AND MONITOR LATER
FORECASTS AND BE PREPARE TO TAKE ACTION SHOULD FLOOD WARNINGS BE
ISSUED.
BOYD
Local storm report, Jul 5, 10:06 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 AM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD SOUTH CARTHAGE 36.24N 85.96W
07/04/2013 SMITH TN EMERGENCY MNGR
DELAYED REPORT... SEVERAL ROADS WERE CLOSED DUE TO HIGH
WATER IN VARIOUS COMMUNITIES IN SMITH COUNTY. ROADS
INCLUDED WINDING HILL LANE IN NEW MIDDLETON AND SOUTH
MAIN STREET AND COUNTY HOUSE CIRCLE IN SOUTH CARTHAGE.
&&
EVENT NUMBER OHX1300544
11Local storm report, Jul 5, 11:33 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD PULASKI 35.20N 87.03W
07/04/2013 GILES TN EMERGENCY MNGR
DELAYED REPORT... NUMEROUS ROAD CLOSURES ACROSS GILES
COUNTY...INCLUDING HWY 31 NORTH OF PULASKI
&&
EVENT NUMBER OHX1300545
11Flash Flood, Davidson
- When
- July 5, 1:20 PM CST to 5:00 PM CST
- Where
- Davidson County, 1.81 mi SSW of Linton to 0.68 mi SE of Brooklin
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 36.005, -87.028
The 1100 block of Murfreesboro Road was reported impassable due to high water. A Local Broadcast Media outlet reported 12 to 16 inches of water over the intersection of Charlotte Ave and American Road. A report of water flowing across Regent Drive near the Hogan Road intersection in Crieve Hall and a report of water rising into yards of homes near the intersection of West Meade and Brownlee Roads was received via Twitter.
Flash Flood, Montgomery
- When
- July 5, 8:15 PM CST to July 6, 4:00 AM CST
- Where
- Montgomery County, 8.04 mi NNW of Oakwood to 5.77 mi WSW of Shiloh
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.637, -87.637
The Montgomery County Emergency Manager reported water running over Marthas Chapel Road just south of 7 Mile Ferry Road, 6 inches or more of standing water on Rossview Road just south of Interstate 24, 6 or more inches of standing water on Hickory Point Road near the intersection of County Road 12, and 6 or more inches of standing water on Highway 76 at the intersection of Harmony Church Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Massachusetts, July 5 to 6, 20131 death · 1 event
- Flash Flood and Hail in Wyoming, July 5, 2013$1.1 million · 1.25 in hail · 14 events
- Flash Flooding in New York, July 5 to 6, 2013$550,000 · 5 events
- Flash Flooding and Hail in Arizona, July 5, 2013$185,000 · 1 in hail · 8 events
- Tornado and Flash Flood in Kentucky, July 5 to 6, 2013$75,000 · EF0 · 7 events
- Lightning Strike in Louisiana, July 5, 2013$50,000 · 2 events
- Damaging Winds and Heavy Rain in North Dakota, July 5, 2013$25,000 · 69 kt wind · 9 events
- Flash Flood and Lightning Strike in Colorado, July 5, 2013$30,000 · 2 events
- Tornado and Flash Flooding in Florida, July 5, 2013$20,000 · EF0 · 10 events
- Marine Thunderstorm Winds in Gulf of Mexico, July 5, 201310 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, July 5, 201310 events
- Rip Current in Georgia, July 5, 20131 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467195, 467199.